Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 4

All articles in this issue are freely accessible.

These are the differentials of order $n$
Dan Laksov and Anders Thorup.
Trans. Amer. Math. Soc. 351 (1999), 1293-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458328
A counterexample concerning the relation between decoupling constants and UMD-constants
Stefan Geiss.
Trans. Amer. Math. Soc. 351 (1999), 1355-1375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458301
Transition operators of diffusions reduce zero-crossing
Steven N. Evans and Ruth J. Williams.
Trans. Amer. Math. Soc. 351 (1999), 1377-1389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615955
Eigenvalue estimate on complete noncompact Riemannian manifolds and applications
Manfredo P. do Carmo and Detang Zhou.
Trans. Amer. Math. Soc. 351 (1999), 1391-1401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451597
Geometric groups. I
Valera Berestovskii, Conrad Plaut and Cornelius Stallman.
Trans. Amer. Math. Soc. 351 (1999), 1403-1422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458295
Universal constraints on the range of eigenmaps and spherical minimal immersions
Gabor Toth.
Trans. Amer. Math. Soc. 351 (1999), 1423-1443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487632
$C^{∗}$-algebras generated by a subnormal operator
Kit C. Chan and Zeljko Cuckovic.
Trans. Amer. Math. Soc. 351 (1999), 1445-1460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Decomposing Euclidean space with a small number of smooth sets
Juris Steprans.
Trans. Amer. Math. Soc. 351 (1999), 1461-1480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473455
Intersections of $\mathbb{Q}$-divisors on Kontsevich’s moduli space $\overline{M}_{0,n}(\mathbb{P}^{r},d)$ and enumerative geometry
Rahul Pandharipande.
Trans. Amer. Math. Soc. 351 (1999), 1481-1505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407707
Limit sets of discrete groups of isometries of exotic hyperbolic spaces
Kevin Corlette and Alessandra Iozzi.
Trans. Amer. Math. Soc. 351 (1999), 1507-1530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458321
Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups
George M. Bergman.
Trans. Amer. Math. Soc. 351 (1999), 1531-1550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458296
Entropy and periodic points for transitive maps
Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha.
Trans. Amer. Math. Soc. 351 (1999), 1551-1573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451592
Steady-state bifurcation with Euclidean symmetry
Ian Melbourne.
Trans. Amer. Math. Soc. 351 (1999), 1575-1603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467473
Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^{N}$
Der-Chen Chang, Galia Dafni and Elias M. Stein.
Trans. Amer. Math. Soc. 351 (1999), 1605-1661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458319
Vertex operators for twisted quantum affine algebras
Naihuan Jing and Kailash C. Misra.
Trans. Amer. Math. Soc. 351 (1999), 1663-1690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458306
Haar Measure and the Artin Conductor
Benedict H. Gross and Wee Teck Gan.
Trans. Amer. Math. Soc. 351 (1999), 1691-1704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458303